MAUDE Adverse Event Report: DATASCOPE CORP. - MAHWAH CARDIOSAVE HYBRID TYPE M PLUG; SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL

DATASCOPE CORP. - MAHWAH CARDIOSAVE HYBRID TYPE M PLUG; SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL
Model Number 0998-00-0800-35
Medical Device Problem Code Overheating of Device (1437)
Health Effect - Clinical Codes Insufficient Information (4580); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/05/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A supplemental report will be submitted upon completion of our investigation.
 
Event or Problem Description
It was reported that, the cardiosave intra-aortic balloon pump (iabp) unit gave an overheating error.They switch the pump off and back on again and it worked.For safety reasons, the customer was advised to switch out with another pump.
 
Event or Problem Description
N/a.
 
Additional Manufacturer Narrative
A getinge field service engineer(fse) was not dispatched to evaluate unit.More than three (3) gfe attempts have been performed to obtain additional information and/or product return.No response has been provided, the complaint will be closed and in the event new information and/or device was to become available, the file will be reopened and updated.A follow up mdr will be sent.
 
Event or Problem Description
It was reported that, the cardiosave intra-aortic balloon pump (iabp) unit gave an overheating error.They switch the pump off and back on again and it worked.For safety reasons, the customer was advised to switch out with another pump.No harm or injury to patient reported.

Brand Name
CARDIOSAVE HYBRID TYPE M PLUG
Common Device Name
SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL
Manufacturer (Section D)
DATASCOPE CORP. - MAHWAH
1300 macarthur blvd
mahwah NJ
Manufacturer (Section G)
DATASCOPE CORP. - MAHWAH
1300 macarthur blvd
mahwah NJ
Manufacturer Contact
arelean guzman
1300 macarthur blvd
mahwah, NJ 
MDR Report Key17596048
Report Number2249723-2023-03779
Device Sequence Number17749945
Product Code DSP
UDI-Device Identifier10607567109107
UDI-Public10607567109107
Combination Product (Y/N)N
Initial Reporter CountrySF
PMA/510(K) Number
K112372
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 02/26/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number0998-00-0800-35
Device Catalogue Number0998-00-0800-35
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/15/2023
Supplement Date Received by Manufacturer08/28/2023
02/22/2024
Initial Report FDA Received Date08/22/2023
Supplement Report FDA Received Date02/26/2024
02/26/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/15/2019
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Reuse
Patient Sequence Number1
Patient Age83 YR
Patient SexFemale
Patient Weight80 KG